MAUDE Adverse Event Report: IRADIMED CORPORATION MRIDIUM; INFUSION PUMP

IRADIMED CORPORATION MRIDIUM; INFUSION PUMP
Medical Device Problem Code Improper or Incorrect Procedure or Method (2017)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 04/03/2025
Type of Reportable Event Death
Event or Problem Description
It was reported that the patient experienced a potential under-infusion event.According to biomed, the mri technician observed a bubble of air in the iv line.However, no additional information was provided regarding whether any alarms occurred during the event.Per biomed the patient coded during the event.
 
Additional Manufacturer Narrative
The device history log suggested that the user likely had issues priming the iv set line.A "bubble detector activity" was logged, indicating that the bubble detector was active and detected a bubble below the alarm threshold immediately after the infusion started.Subsequently, a "bubble detected" alarm occurred shortly after the infusion began.This was consistent with the event description provided by the biomed, where the user observed air in the iv set when the "bubble detected" alarm was triggered.The presence of the "bubble detected" alarm, occurring after the infusion parameters were set and immediately after the infusion began, strongly indicated that air was present in the iv line at the start of the infusion.Proper priming of the iv set is crucial to remove all air from the tubing before connecting it to the patient and initiating the infusion.The operator's manual and the iv set pouch label contained instructions on how to properly prime the iv set.The device history log showed that the user opened the door after the bubble alarm, potentially attempting to troubleshoot the issue.All alarms were silenced by the user before the infusion was canceled.A bubble alarm in this context is a common sign that the priming step may have been insufficient, missed, or that the user experienced difficulty priming and setting up the line.This could have led to air being detected by the pump and may have resulted in a delay of therapy.The customer confirmed that the patient coded during the event and that medical intervention was required.Therefore, iradimed is reporting this event.

Brand Name
MRIDIUM
Common Device Name
INFUSION PUMP
Manufacturer (Section D)
IRADIMED CORPORATION
1025 willa springs drive
winter springs FL 32708
Manufacturer (Section G)
IRADIMED CORPORATION
1025 willa springs drive
winter springs FL 32708
Manufacturer Contact
leonardo aldarondo
1025 willa springs drive
winter springs, FL 32708
MDR Report Key22031137
Report Number3005053560-2025-00003
Device Sequence Number12790223
Product Code FRN
UDI-Device Identifier00856038001089
UDI-Public0100856038001089
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K143369
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 05/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/22/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/16/2025
Initial Report FDA Received Date05/15/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/20/2016
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient SexUnknown